# SDR CA040128004

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 55,046 hours, 49,398 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Chafed
- Location: Pt7 Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE EPR INDICATION ERRATIC. FOUND PT7 LINE CHAFED ON LT WING LEADING EDGE AT WBL 114.0.  ELBOW AT END OF LINE CONNECTION FOUND CRACKED.  BOTH CHAFED LINE AND ELBOW REPLACED.
